# SDR MASA2010021200132

- Difficulty date: February 12, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 29,359 hours, 25,779 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CTN IN FLIGHT - RTF.  MX C/W HIGH POWER RUNS, RAN PACKS OFF EACH PACK AND COULD NOT GET TO DUPLICATE.
